# SDR EIA2006070

- Difficulty date: March 31, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 73,634 hours, 35,203 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 744 S13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CRACKS WERE FOUND ON STR 13L END AREA AT BS 744, CRACKS APPROX. 0.866 & 0.787 IN LENGTH.  DAMAGE STRINGER CUT OUT BETWEEN BS 741.10 AND BS 750, SPLICE INSTALLED PER SRM 51-10-03, BOEING SR1D1-177208480, ECRA 477-51-111-1.
